Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 149, NWS Atlanta, GA

June 22, 2019Bleckley County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 3:28 PM EDT for Bleckley County, Twiggs County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 3:28 PM EDT (19:28 UTC)
Expired
Jun 22, 2019, 4:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 22 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr
Jun 22, 2:27 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

374 
WUUS52 KFFC 221928
SVRFFC
GAC023-289-222015-
/O.NEW.KFFC.SV.W.0149.190622T1928Z-190622T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
328 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Twiggs County in central Georgia...
  Bleckley County in central Georgia...

* Until 415 PM EDT.

* At 327 PM EDT, a severe thunderstorm was located near Cary, or 10
  miles south of Jeffersonville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cochran, Danville, Royal, Coley Station, Tarversville, District
  Path, Goldsboro, Rebie, Cary, Porter, Magnolia and Paulk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3241 8348 3259 8348 3265 8328 3259 8323
      3246 8316 3245 8316 3245 8318 3235 8329
TIME...MOT...LOC 1927Z 337DEG 16KT 3254 8335 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:15 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 22, 2:15 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
215 PM EDT Sat Jun 22 2019

.UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.PREV DISCUSSION... /Issued 741 AM EDT Sat Jun 22 2019/

SHORT TERM /Today through Sunday/...
Active NW flow aloft will continue through Sunday. A nearly
stationary surface boundary will remain situated across the
Carolinas, extending into northern GA.

500mb analysis shows W/NW flow aloft across the CWFA on top of a
high centered across the Gulf. The models are progging the ridge to
start building across the central gulf coast, and starting to slowly
inch eastward today into early Sunday. The flow will turn even more
NW with several strong pieces of shortwave energy noted in the flow.
The current WV loop shows a second MCS gearing up over the Mid MS
Valley and drop SE in the flow. The MCS should impact portions of
the CWFA later today.

At the surface, the old boundary is providing focus for the upper
level energy. The MCS over the Mid Ms River valley will continue to
drop SE today. It may weaken somewhat as it approaches the CWFA
during the early part of the day, but do think additional storms
could fire up along the leading edge/outflow of the system during
the most unstable part of the afternoon. The atmos remains very
unstable, with abundant fuel for these types of systems. The main
storm mode overnight has been damaging wind gusts, but do think the
hail potential will increase with any system that moves through
during the afternoon/evening hours. Models are progging lapse rates
7.5-8 C/km. An isolated tornado cannot be ruled out either.

The high res models (and synoptic) models all struggle with these
types of systems. But experience says there should be a lull during
the early part of the morning, possibly into the very first hours of
the afternoon. But, convective activity will increase during the
afternoon, either with the MCS currently over the Mid MS valley or
out just out ahead of it. Storms should begin to diminish/weaken
during the mid evening and into the overnight. As in previous days,
the hi-res models are in disagreement with timing and placement of
any afternoon activity. Have tried to take a compromise for timing
but the wrf seems a bit more reasonable with coverage.

Models continue to prog some shortwave energy dropping southeast in
the flow for Sunday, so another round of storms are possible. Will
keep pops to scattered for now.

Also, have made a slight change to the Heat Advisory in place.
Have added Wheeler/Telfair. The Heat Advisory area should be the
last to see any convection today, so the chances are good that
criteria will be reached.

NListemaa

LONG TERM /Sunday Night through Friday/...
A shift in the mid levels begins to occur late Sunday as ridging
aloft tries to push east across the CWFA. The ridge will only be
brief and the flow will turn slightly more zonal/SW by Tuesday. By
the mid to latter part of the week, the models are progging an upper
low to meander across the central Gulf Coast.  An upper ridge over
the Atlantic begins to build westward during the weekend, keeping
the upper low to the west at this time.

A weak surface boundary will continue to hang around northern GA for
the middle part of the week. This feature will tend to serve as a
diurnal focus for precip. The pattern looks a bit drier by the end
of the week as ridging at the surface and aloft builds across the
area.

NListemaa

&&

.AVIATION...
18Z Update...
VFR conditions expected however scattered SHRA/TSRA likely thru at
least 22Z at most airports. Could be gusts over 35kts with any
TSRA. Sfc winds will remain W to WNW but will vary in storm areas.
Another round of SHRA/TSRA likely Sun afternoon.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High conf on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  71  90  72 /  60  40  30  10
Atlanta         91  73  90  74 /  50  40  30  10
Blairsville     83  65  83  66 /  70  50  40  10
Cartersville    90  71  90  72 /  60  40  40  10
Columbus        93  74  94  74 /  50  40  20   5
Gainesville     88  70  87  72 /  60  40  40  10
Macon           94  72  94  72 /  50  40  30  10
Rome            90  71  92  72 /  60  40  40   5
Peachtree City  90  72  91  72 /  50  40  30  10
Vidalia         95  73  93  73 /  60  50  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

&&

SHORT TERM...SNELSON
LONG TERM....King
AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 2:14 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EDT Sat Jun 22 2019

GAZ083-084-096-097-221845-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
214 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHWESTERN
LAURENS...NORTHEASTERN BLECKLEY AND TWIGGS COUNTIES UNTIL 245 PM
EDT...

At 214 PM EDT...a line of strong thunderstorms was along a line
extending from Fitzpatrick to near Danville...and moving southeast at
25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Jeffersonville, Danville, Montrose, Allentown, Marion, Bullard,
Fitzpatrick, Nicklesville, Ripley, Huber, District Path, Dry Branch,
Myricks Mill and Chappells Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3259 8352 3276 8356 3279 8352 3280 8351
      3279 8331 3273 8319 3268 8302 3248 8317
TIME...MOT...LOC 1814Z 307DEG 23KT 3274 8344 3266 8322

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 2:37 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EDT Sat Jun 22 2019

GAZ085-086-097-098-221900-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
237 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...NORTHWESTERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
300 PM EDT...

At 236 PM EDT...a strong thunderstorm was over Orianna, or 9 miles
north of Soperton...moving east at 30 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Adrian, Norristown Junction, Covena, Orland, Rockledge, Orianna,
Blackville, Norristown and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3240 8276 3254 8271 3262 8247 3254 8239
      3248 8246 3250 8254 3241 8270
TIME...MOT...LOC 1836Z 258DEG 27KT 3251 8265

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 2:45 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Sat Jun 22 2019

GAZ086-098-112-113-221900-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
245 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHWESTERN
EMANUEL...TREUTLEN AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 300 PM
EDT...

At 245 PM EDT...a strong thunderstorm was over Zaidee, or near
Soperton...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Soperton, Oak Park, Nunez, Tarrytown, Lothair, Zaidee, Gillis
Springs, Kibbee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3230 8235 3227 8255 3238 8272 3239 8272
      3240 8270 3241 8270 3250 8254 3248 8246
      3254 8239 3240 8225
TIME...MOT...LOC 1845Z 257DEG 27KT 3241 8254

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 3:04 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Sat Jun 22 2019

GAZ013-021-221930-
Cherokee GA-Pickens GA-
304 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND PICKENS
COUNTIES UNTIL 330 PM EDT...

At 304 PM EDT...a strong thunderstorm was over Hinton, or 9 miles
west of Jasper...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Salacoa Valley,
Blaine, Marblehill, Talmadge, Tate and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8430 3430 8440 3430 8456 3439 8466
      3441 8465 3444 8466 3446 8465 3447 8465
      3448 8466 3453 8465 3455 8464 3455 8458
TIME...MOT...LOC 1904Z 310DEG 22KT 3445 8460

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 22, 3:10 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sat Jun 22 2019

GAZ061-062-074>076-222000-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
310 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN COUNTIES
UNTIL 400 PM EDT...

At 310 PM EDT...a line of strong thunderstorms was along a line
extending from near Jewell to near Davisboro...and moving east at 25
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Louisville, Gibson, Wrens, Wadley, Davisboro, Stapleton, Bartow,
Avera, Mitchell, Riddleville, Edge Hill, Edgehill, Hamburg State
Park, Shoals, Downs, Grange, Stapletons Crossroads, Moxley, Agricola
and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3311 8228 3305 8229 3293 8227 3284 8231
      3290 8269 3333 8293 3338 8255 3335 8255
      3334 8245 3331 8240 3331 8234 3327 8226
      3323 8223
TIME...MOT...LOC 1910Z 260DEG 22KT 3328 8280 3295 8255

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 3:27 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Sat Jun 22 2019

GAZ032-033-043-044-055-222000-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-South Fulton GA-
327 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHWESTERN COBB...NORTHWESTERN CLAYTON AND SOUTH FULTON
COUNTIES UNTIL 400 PM EDT...

At 327 PM EDT...a strong thunderstorm was over Sweetwater Creek State
Park, or 7 miles east of Douglasville...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, College Park,
Fairburn, Austell, Hapeville, Lithia Springs, Hartsfield-Jackson
Airport, Sweetwater Creek State Park, Six Flags Over Georgia, Cascade
Heights, Sandtown and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3378 8473 3384 8460 3366 8437 3354 8459
TIME...MOT...LOC 1927Z 324DEG 14KT 3376 8462

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.